MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MNTR M/L SCREW 3.5 DIA X 26; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MNTR M/L SCREW 3.5 DIA X 26; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 188319326
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Spinal Column Injury (2081); Not Applicable (3189)
Date of Event 08/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The following was reported: post-operative screw breakage.The patient accepted atlantooccipital fusion and decompression on (b)(6) 2017.No anomaly was observed in procedure.The patient felt pain when raise her head on (b)(6) 2018.The patient returned hospital and x-ray report indicated screw broke.The revision surgery was operated and broken screw was removed on (b)(6) 2018.Then patient condition changed better.

Brand Name
MNTR M/L SCREW 3.5 DIA X 26
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7932206
Report Number1526439-2018-50947
Device Sequence Number1914054
Product Code NKG
UDI-Device Identifier10705034157689
UDI-Public(01)10705034157689
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041203
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number188319326
Device Catalogue Number188319326
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2018
Initial Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR